Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI's and permanent side effects

Posted by LJA on May 4, 1999, at 20:38:06

In reply to Re: SSRI's and permanent side effects, posted by saintjames on May 4, 1999, at 15:38:22


I first took Prozac 20mg in last December for PMS. One morning I woke up with a burning sensation on my head. It hasn't gone away since. One neuro told me I had a headache and put me back on Prozac -- within 5 days I was "burning" from head to toe and could not function. Another tried Pamelor 10mg for pain, and within three days my pain was intolerable. I'm now stuck with a burning scalp, almost five months later. I take Neurontin, which decreases the pain somewhat. No neurologist believes the connection (they all say it's a coincidence) so I've given up on them. I don't know how long this might last. I'm a 35yo mother of 3 small children and this pain is very fatiguing. I wish you well.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LJA thread:5503